# SDR USAA2015012000013

- Difficulty date: January 15, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 37,748 hours, 25,312 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT FLIGHT ATTENDANT REPORTED BURNING PLASTIC SMELL IN GALLEY.  CAPTAIN CONFIRMED BURNING WIRE INSULATION SMELL FROM BEHIND COFFEE POT.  FOUND GALLEY LIGHT BALLAST WITH STRONG ELEC SMELL.  REPLACED BALLAST IAW AMM 25-35-34.
